# SDR DALA12011050938

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1322 L29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP AT BS 1322 LONG 29L AFT CARGO COMPARTMENT.  FRAME CLIP AREA OUT LIMITS WAS REMOVED, FABRICATED, AND INSTALLED IAW SRM 53-03D, FIG 3.
